# SDR 29GA2016022300001

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 428
- Aircraft time: 32,587 hours, 36,388 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT GROUND RUN, F/A REPORTS CABIN DOOR NOT SEALING AND DAYLIGHT VISIBLE THROUGH GAP IN DOOR SEAL.  INSPECTED CABIN DOOR AND SEALS, NO DEFECTS NOTED, REF AMM 52-20-20-15.
